# SDR ASMF200404018

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 56,577 hours, 42,644 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 39567851
- Part serial: DEC1326
- Condition: Damaged
- Location: Mlg Door
- Part time: 56,577 hours, 42,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF STRONG VIBRATION ON NOSE LANDING GEAR.  DURING CHECK, IT WAS DETECTED THAT THE NOSE LANDING GEAR RIGHT DOOR WAS OPEN.  DOOR MECHANISM WAS LUBRICATED AND BRAKES WERE COOLED.  OPERATIONAL CHECK WAS PERFORMED TO DOOR MECHANISM BEING CORRECT IN ACCORDANCE WITH MM 32-20-00.  DURING TRANSIT CHECK AT MEX, NOSE LANDING GEAR DOORS WERE CHECKED DETECTING THAT THE FASTENER DID NOT OPERATE CORRECTLY, IT WAS REPLACED AND ACTUATOR WAS ADJUSTED IN ACCORDANCE WITH MM 32-22-01, TESTS CORRECT.
